Alert archive / Texas / Red Flag Warnings in 2011
Red Flag Warning 8, NWS Fort Worth, TX
NWS Fort Worth, TX issued this red flag warning at Apr 3, 2011, 4:29 AM CDT for Eastland County, Stephens County, Young County, Texas. It took effect at Apr 3, 2011, 1:00 PM CDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 3, 2011, 4:29 AM CDT (09:29 UTC)
- In effect from
- Apr 3, 2011, 1:00 PM CDT
- Expired
- Apr 3, 2011, 8:00 PM CDT
- In force
- 7 hr
- Issued by
- NWS Fort Worth, TX
Counties Eastland County, TX, Stephens County, TX, Young County, TX
The radar
The Dyess AFB radar (KDYX), 50 km from the middle of the area, began a volume at 09:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 9.5 hours before the alert went out and 140 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1108 J/kg
- Mixed-layer CIN
- -165 J/kg
- Mixed-layer LCL
- 1496 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 52 m²/s²
- 0-3 km storm-relative helicity
- 248 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.2
The text
As transmitted, in the capitals the NWS used until 2016.
873 WWUS84 KFWD 030929 RFWFWD URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE FORT WORTH TX 429 AM CDT SUN APR 3 2011 ...RED FLAG WARNING IN EFFECT FOR EASTLAND...STEPHENS AND YOUNG COUNTIES THIS AFTERNOON THROUGH EARLY EVENING DUE TO VERY DRY AND WINDY CONDITIONS... ...FIRE WEATHER WATCH IN EFFECT FOR ALL OF NORTH TEXAS FOR A SIGNIFICANT WIND SHIFT TONIGHT...AND STRONG WINDS AND LOW DAYTIME HUMIDITY ON MONDAY... TXZ101-116-031730- /O.CAN.KFWD.FW.A.0005.110403T1800Z-110404T0100Z/ /O.NEW.KFWD.FW.A.0006.110404T0100Z-110405T0100Z/ JACK-PALO PINTO- 429 AM CDT SUN APR 3 2011 ...FIRE WEATHER WATCH IN EFFECT FROM THIS EVENING THROUGH MONDAY EVENING... A FIRE WEATHER WATCH IS IN EFFECT TONIGHT THROUGH MONDAY FOR A SIGNIFICANT WIND SHIFT LATE TONIGHT...AND STRONG WINDS AND LOW DAYTIME HUMIDITY ON MONDAY. A STRONG COLD FRONT WILL MOVE THROUGH THE WATCH AREA LATE TONIGHT WITH A SIGNIFICANT WIND SHIFT. THIS WILL RESULT IN EXTREME DIFFICULT MANAGING ANY EXISTING WILDFIRE OVERNIGHT AS WINDS BECOME NORTHERLY AND INCREASE IN SPEED. THIS FIRE WEATHER WATCH ALSO INCLUDES MONDAY AS VERY DRY AND STRONG NORTH WINDS PREVAIL DURING THE DAY BEHIND THE COLD FRONT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ TXZ100-115-129-031730- /O.UPG.KFWD.FW.A.0005.110403T1800Z-110404T0100Z/ /O.NEW.KFWD.FW.W.0008.110403T1800Z-110404T0100Z/ /O.NEW.KFWD.FW.A.0006.110404T0100Z-110405T0100Z/ YOUNG-STEPHENS-EASTLAND- 429 AM CDT SUN APR 3 2011 ...RED FLAG WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 8 PM CDT THIS EVENING... ...FIRE WEATHER WATCH IN EFFECT FROM THIS EVENING THROUGH MONDAY EVENING... THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 8 PM CDT THIS EVENING. A FIRE WEATHER WATCH IS IN EFFECT TONIGHT THROUGH MONDAY FOR A SIGNIFICANT WIND SHIFT LATE TONIGHT...AND STRONG WINDS AND LOW DAYTIME HUMIDITY ON MONDAY. EXTREME FIRE WEATHER CONDITIONS ARE EXPECTED TO DEVELOP THIS AFTERNOON AS A DRYLINE MOVES INTO THE AREA THIS AFTERNOON WITH RELATIVE HUMIDITY LEVELS FALLING INTO THE 20 TO 30 PERCENT RANGE. STRONG AND GUSTY SOUTH WINDS WILL COMBINE WITH THE DRY AIR TO CREATE CRITICAL TO EXTREME FIRE WEATHER CONDITIONS THIS AFTERNOON THROUGH EARLY EVENING. A STRONG COLD FRONT WILL MOVE THROUGH THE WATCH AREA LATE TONIGHT WITH A SIGNIFICANT WIND SHIFT. THIS WILL RESULT IN EXTREME DIFFICULT MANAGING ANY EXISTING WILDFIRE OVERNIGHT AS WINDS BECOME NORTHERLY AND INCREASE IN SPEED. THIS FIRE WEATHER WATCH ALSO INCLUDES MONDAY AS VERY DRY AND STRONG NORTH WINDS PREVAIL DURING THE DAY BEHIND THE COLD FRONT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT EXTREME FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND DRY VEGETATION WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. AVOID ALL OUTSIDE BURNING AND WELDING TODAY. DO NOT TOSS LIT CIGARETTE BUTTS OUTSIDE. REPORT WILD FIRES TO THE NEAREST FIRE DEPARTMENT OR LAW ENFORCEMENT OFFICE. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ TXZ091>095-102>107-117>123-130>135-141>148-156>162-174-175-031730- /O.NEW.KFWD.FW.A.0006.110404T0100Z-110405T0100Z/ MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-WISE-DENTON-COLLIN-HUNT-DELTA- HOPKINS-PARKER-TARRANT-DALLAS-ROCKWALL-KAUFMAN-VAN ZANDT-RAINS- ERATH-HOOD-SOMERVELL-JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS- HAMILTON-BOSQUE-HILL-NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL- BELL-MCLENNAN-FALLS-LIMESTONE-LEON-MILAM-ROBERTSON- 429 AM CDT SUN APR 3 2011 ...FIRE WEATHER WATCH IN EFFECT FROM THIS EVENING THROUGH MONDAY EVENING... THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FOR A SIGNIFICANT WIND SHIFT LATE TONIGHT...AND STRONG NORTH WINDS AND LOW DAYTIME HUMIDITY ON MONDAY. A STRONG COLD FRONT WILL MOVE THROUGH THE WATCH AREA LATE TONIGHT WITH A SIGNIFICANT WIND SHIFT. THIS WILL RESULT IN EXTREME DIFFICULT MANAGING ANY EXISTING WILDFIRE OVERNIGHT AS WINDS BECOME NORTHERLY AND INCREASE IN SPEED. THIS FIRE WEATHER WATCH ALSO INCLUDES MONDAY AS VERY DRY AND STRONG NORTH WINDS PREVAIL DURING THE DAY BEHIND THE COLD FRONT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$
3 follow-up statements
735 WWUS84 KFWD 031650 RFWFWD URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE FORT WORTH TX 1150 AM CDT SUN APR 3 2011 ...RED FLAG WARNING REMAINS IN EFFECT FOR EASTLAND...STEPHENS AND YOUNG COUNTIES THIS AFTERNOON THROUGH EARLY EVENING DUE TO VERY DRY AND WINDY CONDITIONS... ...FIRE WEATHER WATCH REMAINS IN EFFECT FOR ALL OF NORTH TEXAS FOR A SIGNIFICANT WIND SHIFT LATE TONIGHT...AND STRONG WINDS AND LOW DAYTIME HUMIDITY ON MONDAY... TXZ100-115-129-040100- /O.EXT.KFWD.FW.A.0006.110404T0900Z-110405T0100Z/ /O.CON.KFWD.FW.W.0008.110403T1800Z-110404T0100Z/ YOUNG-STEPHENS-EASTLAND- 1150 AM CDT SUN APR 3 2011 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING... ...FIRE WEATHER WATCH NOW IN EFFECT FROM LATE TONIGHT THROUGH MONDAY EVENING... THE FIRE WEATHER WATCH IS NOW IN EFFECT FROM LATE TONIGHT THROUGH MONDAY EVENING. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING. A FIRE WEATHER WATCH IS IN EFFECT LATE TONIGHT THROUGH MONDAY FOR A SIGNIFICANT WIND SHIFT TONIGHT...AND STRONG WINDS AND LOW DAYTIME HUMIDITY ON MONDAY. EXTREME FIRE WEATHER CONDITIONS ARE EXPECTED TO DEVELOP THIS AFTERNOON AS A DRYLINE MOVES INTO THE AREA THIS AFTERNOON WITH RELATIVE HUMIDITY LEVELS FALLING INTO THE 20 TO 30 PERCENT RANGE. STRONG AND GUSTY SOUTH WINDS WILL COMBINE WITH THE DRY AIR TO CREATE CRITICAL TO EXTREME FIRE WEATHER CONDITIONS THIS AFTERNOON THROUGH EARLY EVENING. A STRONG COLD FRONT WILL MOVE THROUGH THE WATCH AREA LATE TONIGHT WITH A SIGNIFICANT WIND SHIFT. THIS WILL RESULT IN EXTREME DIFFICULTY MANAGING ANY EXISTING WILDFIRE OVERNIGHT AS WINDS BECOME NORTHERLY AND INCREASE IN SPEED. THIS FIRE WEATHER WATCH ALSO INCLUDES MONDAY AS VERY DRY AND STRONG NORTH WINDS PREVAIL DURING THE DAY BEHIND THE COLD FRONT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT EXTREME FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND DRY VEGETATION WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. AVOID ALL OUTSIDE BURNING AND WELDING TODAY. DO NOT TOSS LIT CIGARETTE BUTTS OUTSIDE. REPORT WILD FIRES TO THE NEAREST FIRE DEPARTMENT OR LAW ENFORCEMENT OFFICE. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ TXZ091>095-101>107-116>123-130>135-141>148-156>162-174-175-040100- /O.EXT.KFWD.FW.A.0006.110404T0900Z-110405T0100Z/ MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-JACK-WISE-DENTON-COLLIN-HUNT- DELTA-HOPKINS-PALO PINTO-PARKER-TARRANT-DALLAS-ROCKWALL-KAUFMAN- VAN ZANDT-RAINS-ERATH-HOOD-SOMERVELL-JOHNSON-ELLIS-HENDERSON- COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-FREESTONE-ANDERSON- LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-LEON-MILAM- ROBERTSON- 1150 AM CDT SUN APR 3 2011 ...FIRE WEATHER WATCH NOW IN EFFECT FROM LATE TONIGHT THROUGH MONDAY EVENING... THE FIRE WEATHER WATCH IS NOW IN EFFECT FROM LATE TONIGHT THROUGH MONDAY EVENING. A STRONG COLD FRONT WILL MOVE THROUGH THE WATCH AREA LATE TONIGHT WITH A SIGNIFICANT WIND SHIFT. THIS WILL RESULT IN EXTREME DIFFICULTY MANAGING ANY EXISTING WILDFIRE OVERNIGHT AS WINDS BECOME NORTHERLY AND INCREASE IN SPEED. THIS FIRE WEATHER WATCH ALSO INCLUDES MONDAY AS VERY DRY AND STRONG NORTH WINDS PREVAIL DURING THE DAY BEHIND THE COLD FRONT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$
254 WWUS84 KFWD 032105 RFWFWD URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE FORT WORTH TX 405 PM CDT SUN APR 3 2011 ...RED FLAG WARNING REMAINS IN EFFECT FOR EASTLAND...STEPHENS AND YOUNG COUNTIES THROUGH 8 PM TONIGHT... ...A SECOND RED FLAG WARNING IS NOW IN EFFECT FOR ALL OF NORTH TEXAS FOR A SIGNIFICANT WIND SHIFT LATE TONIGHT...AND STRONG WINDS AND LOW DAYTIME HUMIDITIES ON MONDAY... TXZ100-115-129-040530- /O.UPG.KFWD.FW.A.0006.110404T0900Z-110405T0100Z/ /O.NEW.KFWD.FW.W.0009.110404T0900Z-110405T0100Z/ /O.CON.KFWD.FW.W.0008.000000T0000Z-110404T0100Z/ YOUNG-STEPHENS-EASTLAND- 405 PM CDT SUN APR 3 2011 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING... ...RED FLAG WARNING IN EFFECT FROM 4 AM TO 8 PM CDT MONDAY... THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 4 AM TO 8 PM CDT MONDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING. A DRYLINE CONTINUES TO MOVE INTO THE FAR WESTERN COUNTIES OF NORTH TEXAS THIS AFTERNOON. RELATIVE HUMIDITIES HAVE FALLEN BELOW 30 PERCENT AND STRONG SOUTH WINDS CONTINUE ACROSS EASTLAND...STEPHENS...AND YOUNG COUNTY. RELATIVE HUMIDITIES WILL IMPROVE AROUND SUNSET. A STRONG COLD FRONT WILL MOVE THROUGH NORTH TEXAS LATE TONIGHT WITH A SIGNIFICANT WIND SHIFT TO THE NORTHWEST AND NORTH. STRONG WINDS OF 20 TO 25 MPH WITH GUSTS UP TO 40 MPH WILL OCCUR BEHIND THE FRONT AND DURING THE DAY ON MONDAY. IN ADDITION...DRIER AIR WILL FILTER INTO NORTH TEXAS RESULTING IN RELATIVE HUMIDITIES FALLING INTO THE TEENS AND 20S. EVEN THOUGH RELATIVE HUMIDITIES WILL INITIALLY BE HIGH AS THE FRONT PASSES...THE STRONG WINDS WILL RESULT IN EXTREME DIFFICULTY MANAGING ANY EXISTING WILDFIRE OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT EXTREME FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND DRY VEGETATION WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. AVOID ALL OUTSIDE BURNING AND WELDING TODAY. DO NOT TOSS LIT CIGARETTE BUTTS OUTSIDE. REPORT WILD FIRES TO THE NEAREST FIRE DEPARTMENT OR LAW ENFORCEMENT OFFICE. && $$ TXZ091>095-101>107-116>123-130>135-141>148-156>162-174-175-040530- /O.UPG.KFWD.FW.A.0006.110404T0900Z-110405T0100Z/ /O.NEW.KFWD.FW.W.0009.110404T0900Z-110405T0100Z/ MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-JACK-WISE-DENTON-COLLIN-HUNT- DELTA-HOPKINS-PALO PINTO-PARKER-TARRANT-DALLAS-ROCKWALL-KAUFMAN- VAN ZANDT-RAINS-ERATH-HOOD-SOMERVELL-JOHNSON-ELLIS-HENDERSON- COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-FREESTONE-ANDERSON- LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-LEON-MILAM- ROBERTSON- 405 PM CDT SUN APR 3 2011 ...RED FLAG WARNING IN EFFECT FROM 4 AM TO 8 PM CDT MONDAY... THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 4 AM TO 8 PM CDT MONDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A STRONG COLD FRONT WILL MOVE THROUGH NORTH TEXAS LATE TONIGHT AND MONDAY MORNING WITH A SIGNIFICANT WIND SHIFT TO THE NORTHWEST AND NORTH. STRONG WINDS OF 20 TO 25 MPH WITH GUSTS UP TO 40 MPH WILL OCCUR BEHIND THE FRONT AND DURING THE DAY ON MONDAY. IN ADDITION...DRIER AIR WILL FILTER INTO NORTH TEXAS RESULTING IN RELATIVE HUMIDITIES FALLING INTO THE TEENS AND 20S. EVEN THOUGH RELATIVE HUMIDITIES WILL INITIALLY BE HIGH AS THE FRONT PASSES...THE STRONG WINDS WILL RESULT IN EXTREME DIFFICULTY MANAGING ANY EXISTING WILDFIRE OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT EXTREME FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND DRY VEGETATION WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. AVOID ALL OUTSIDE BURNING AND WELDING TODAY. DO NOT TOSS LIT CIGARETTE BUTTS OUTSIDE. REPORT WILD FIRES TO THE NEAREST FIRE DEPARTMENT OR LAW ENFORCEMENT OFFICE. && $$ 82/JLD
653 WWUS84 KFWD 040057 AAA RFWFWD URGENT - FIRE WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 757 PM CDT SUN APR 3 2011 TXZ100-115-129-040600- /O.EXP.KFWD.FW.W.0008.000000T0000Z-110404T0100Z/ /O.CON.KFWD.FW.W.0009.110404T0900Z-110405T0100Z/ YOUNG-STEPHENS-EASTLAND- 757 PM CDT SUN APR 3 2011 ...RED FLAG WARNING REMAINS IN EFFECT FROM 4 AM TO 8 PM CDT MONDAY... ...RED FLAG WARNING WILL EXPIRE AT 8 PM CDT THIS EVENING... THE RED FLAG WARNING WILL EXPIRE AT 8 PM CDT THIS EVENING. A RED FLAG WARNING REMAINS IN EFFECT FROM 4 AM TO 8 PM CDT MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT EXTREME FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND DRY VEGETATION WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. AVOID ALL OUTSIDE BURNING AND WELDING TODAY. DO NOT TOSS LIT CIGARETTE BUTTS OUTSIDE. REPORT WILD FIRES TO THE NEAREST FIRE DEPARTMENT OR LAW ENFORCEMENT OFFICE. && $$ TXZ091>095-101>107-116>123-130>135-141>148-156>162-174-175-040600- /O.CON.KFWD.FW.W.0009.110404T0900Z-110405T0100Z/ MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-JACK-WISE-DENTON-COLLIN-HUNT- DELTA-HOPKINS-PALO PINTO-PARKER-TARRANT-DALLAS-ROCKWALL-KAUFMAN- VAN ZANDT-RAINS-ERATH-HOOD-SOMERVELL-JOHNSON-ELLIS-HENDERSON- COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-FREESTONE-ANDERSON- LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-LEON-MILAM- ROBERTSON- 757 PM CDT SUN APR 3 2011 ...RED FLAG WARNING REMAINS IN EFFECT FROM 4 AM TO 8 PM CDT MONDAY... A STRONG COLD FRONT WILL MOVE THROUGH NORTH TEXAS LATE TONIGHT AND MONDAY MORNING WITH A SIGNIFICANT WIND SHIFT TO THE NORTHWEST AND NORTH. STRONG WINDS OF 20 TO 25 MPH WITH GUSTS UP TO 40 MPH WILL OCCUR BEHIND THE FRONT AND DURING THE DAY ON MONDAY. IN ADDITION...DRIER AIR WILL FILTER INTO NORTH TEXAS RESULTING IN RELATIVE HUMIDITIES FALLING INTO THE TEENS AND 20S. EVEN THOUGH RELATIVE HUMIDITIES WILL INITIALLY BE HIGH AS THE FRONT PASSES... THE STRONG WINDS WILL RESULT IN EXTREME DIFFICULTY MANAGING ANY EXISTING WILDFIRE OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT EXTREME FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND DRY VEGETATION WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. AVOID ALL OUTSIDE BURNING AND WELDING TODAY. DO NOT TOSS LIT CIGARETTE BUTTS OUTSIDE. REPORT WILD FIRES TO THE NEAREST FIRE DEPARTMENT OR LAW ENFORCEMENT OFFICE. && $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this red flag warning went out at Apr 3, 3:09 AM CDT, 1 hour 20 minutes earlier.
Area forecast discussion, Apr 3, 3:09 AM CDT, 1 hour 20 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 309 AM CDT SUN APR 3 2011 .DISCUSSION... A STRONG SURFACE LOW WILL DEEPEN ACROSS THE PLAINS TODAY AND RESULT IN A VERY WINDY AND WARM DAY ACROSS THE REGION. KFWS VAD CONTINUES TO INDICATE 50+ KNOTS IN THE LOWEST FEW THOUSAND FEET EARLY THIS MORNING. THE COMBINATION OF MOMENTUM TRANSFER THROUGH BOUNDARY LAYER MIXING AND A TIGHT PRESSURE GRADIENT WILL YIELD SOUTHERLY WINDS IN THE 20 TO 30 MPH RANGE TODAY WITH GUSTS AROUND 40 MPH. THE STRONG WINDS WILL CONTINUE THROUGH THE EVENING HOURS WITH ONLY A SLIGHT DECREASE IN SPEED OVERNIGHT. THEREFORE...WE WILL ISSUE A WIND ADVISORY FOR ALL ZONES FROM 10 AM THIS MORNING UNTIL MIDNIGHT TONIGHT. LATER SHIFTS MAY NEED TO EXTEND THE ADVISORY THROUGH THE NIGHT OF EVEN INTO MONDAY. IT DOES APPEAR THAT THE DRY LINE WILL REACH THE EXTREME WESTERN ZONES OF NORTH TEXAS LATE THIS AFTERNOON. THEREFORE...WE WILL ISSUE A RED FLAG WARNING TO HIGHLIGHT THE CRITICAL FIRE WEATHER CONDITIONS. THE SURFACE LOW WILL LIFT INTO THE MIDWEST OVERNIGHT AND ALLOW A COLD FRONT TO SWEEP ACROSS THE REGION. SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE ALONG THE FRONT WITH THE BEST STORM CHANCES NORTH OF THE REGION IN THE VICINITY OF THE BEST DYNAMICS FROM A PASSING MID LEVEL TROUGH. A LIMITING FACTOR FOR STORM DEVELOPMENT ACROSS NORTH TEXAS WILL BE A STRONG CAP. IT DOES APPEAR THAT THE BEST CHANCE FOR STORMS ACROSS NORTH TEXAS WILL BE EAST OF INTERSTATE 35 MONDAY MORNING WITH THE BEST SEVERE POTENTIAL NORTH OF INTERSTATE 20 WHERE THE CAP IS MOST LIKELY TO BREAK. DOWNBURST WINDS AND SOME HAIL WILL BE THE PRIMARY HAZARDS. IF STORMS DO DEVELOP...RAINFALL WILL NOT BE SUFFICIENT TO PUT A DENT IN THE RAINFALL DEFICIT. THUNDERSTORM CHANCES WILL END FROM NORTHWEST TO SOUTHEAST MONDAY MORNING AS MUCH DRIER AIR MOVES IN BEHIND THE COLD FRONT. THE COMBINATION OF STRONG AND GUSTY WINDS BEHIND THE FRONT AND DRIER AIR WILL ELEVATE THE GRASS FIRE DANGER MONDAY. THEREFORE...WE WILL ISSUE A FIRE WEATHER WATCH FOR ALL ZONES. WIND SPEEDS WILL DECREASE MONDAY NIGHT AS SURFACE HIGH PRESSURE SETTLES OVER THE REGION. THE REMAINDER OF THE WEEK WILL SEE INCREASING LOW LEVEL MOISTURE IN RESPONSE TO ANOTHER DEVELOPING LOW PRESSURE SYSTEM IN THE WEST. THE ONLY SLIGHT CHANCE FOR RAIN/THUNDERSTORMS WILL BE IN THE EAST ON THURSDAY WHEN A SHORT WAVE ROTATES ACROSS THE REGION. THE GFS AND THE ECMWF BOTH INDICATE A CHANCE FOR SHOWERS AND THUNDERSTORMS NEXT SUNDAY. TEMPERATURES THROUGH THE WEEK WILL BE WARM WITH HIGHS MAINLY IN THE 80S...EXCEPT FOR SOME 60S AND 70S ON MONDAY AND TUESDAY. LOWS WILL BE GENERALLY IN THE 60S...EXCEPT FOR UPPER 30S TO MIDDLE 40S TUESDAY MORNING AND MAINLY 50S WEDNESDAY MORNING. 79 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 88 60 69 46 78 / 5 30 10 5 0 WACO, TX 85 66 73 41 77 / 5 30 30 5 0 PARIS, TX 86 58 67 39 72 / 5 40 40 5 0 DENTON, TX 85 57 69 41 79 / 5 20 10 5 0 MCKINNEY, TX 83 57 68 39 74 / 5 30 10 5 0 DALLAS, TX 85 59 70 48 76 / 5 30 10 5 0 TERRELL, TX 85 61 70 41 74 / 5 40 20 5 0 CORSICANA, TX 86 64 72 44 73 / 5 40 30 5 0 TEMPLE, TX 85 65 73 41 76 / 5 30 30 5 0 MINERAL WELLS, TX 90 57 71 41 77 / 5 20 5 5 0 && .FWD WATCHES/WARNINGS/ADVISORIES... FIRE WEATHER WATCH FROM THIS EVENING THROUGH MONDAY EVENING FOR TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175. WIND ADVISORY FROM 10 AM THIS MORNING TO MIDNIGHT CDT TONIGHT FOR TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175. RED FLAG WARNING FROM 1 PM THIS AFTERNOON TO 8 PM CDT THIS EVENING FOR TXZ100-115-129. && 75/79
Hazardous weather outlook, Apr 3, 4:29 AM CDT, 0 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 429 AM CDT SUN APR 3 2011 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-040930- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 429 AM CDT SUN APR 3 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...TODAY AND TONIGHT. A RED FLAG WARNING IS IN EFFECT FOR EASTLAND...STEPHENS AND YOUNG COUNTIES FOR EXTREME FIRE WEATHER CONDITIONS THIS AFTERNOON. TO THE EAST OF THE WARNING...ELEVATED FIRE WEATHER CONDITIONS CAN BE EXPECTED FROM COMANCHE TO STEPHENVILLE TO NOCONA THIS AFTERNOON. A WIND ADVISORY IS IN EFFECT FOR ALL OF NORTH TEXAS FROM MIDDAY THROUGH LATE THIS EVENING FOR STRONG AND GUSTY SOUTH WINDS. GUST UP TO 40 MPH CAN BE EXPECTED. THERE IS A CHANCE OF THUNDERSTORMS LATE TONIGHT ACROSS MOST OF NORTH TEXAS. THE BEST CHANCES FOR STORMS WILL BE EAST OF INTERSTATE 35. THERE IS A SLIGHT RISK OF SEVERE STORMS GENERALLY NORTH OF INTERSTATE 20 AND EAST OF INTERSTATE 35. DAMAGING DOWNBURST WINDS AND HAIL WILL BE THE PRIMARY HAZARDS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THUNDERSTORMS WILL BE POSSIBLE MONDAY MORNING GENERALLY EAST OF INTERSTATE 35 WITH A FEW SEVERE STORMS POSSIBLE NORTH OF INTERSTATE 20. DAMAGING DOWNBURST WINDS AND HAIL WILL BE THE PRIMARY HAZARDS. THUNDERSTORM CHANCES WILL MOVE EAST OF THE REGION MONDAY AFTERNOON. STRONG NORTH WINDS ARE EXPECTED ON MONDAY BEHIND A COLD FRONT. WIND GUSTS UP TO 40 MPH POSSIBLE. A WIND ADVISORY WILL LIKELY BE ISSUED. ELEVATED TO CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TO DEVELOP ACROSS ALL OF NORTH TEXAS ON MONDAY AND A FIRE WEATHER WATCH IS IN EFFECT. THERE IS ALSO A SLIGHT CHANCE FOR THUNDERSTORMS THURSDAY ACROSS EASTERN PORTIONS OF NORTH TEXAS. .SPOTTER INFORMATION STATEMENT... LIMITED SPOTTER ACTIVATION IS POSSIBLE AFTER MIDNIGHT GENERALLY NORTH OF INTERSTATE 20 AND EAST OF INTERSTATE 35.
The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 3, 3:20 AM CDT | Wind Advisory | FWD | Anderson, Bell, Bosque, Collin, Comanche, Cooke and 40 more | 39 hr |
| Apr 3, 4:29 AM CDT | Fire Weather Watch | FWD | Anderson, Bell, Bosque, Collin, Comanche, Cooke and 40 more | 12 hr |
| Apr 3, 4:05 PM CDT | Red Flag Warning | FWD | Anderson, Bell, Bosque, Collin, Comanche, Cooke and 40 more | 28 hr |
Nearby
Red Flag Warnings in Texas, 2011Every red flag warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.